# SDR UIEA2023060400561

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,720 hours, 16,540 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO LAND SYSTEM INOP( REF MDDR 186226 FOR CORRECTIVE ACTION NR-00004. ACCOMPLISHED AFDS SYSTEM TEST PER AMM 22-10-00/501. ALL TESTS PASS. AIRCRAFT RETURNED TO CAT 3B STATUS. MDDR 186226 CLEARED. PLACARD  REMOVED )
